# SDR SWAA011464

- Difficulty date: May 15, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 28,813 hours, 21,281 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK WIRES EXPOSED.  SECURED EEPLS  WIRES PER MM.
